[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Export Journal XML Articles RSS Volume 12, Number 2 (9-2017) ::
Back to browse issues page
XML On (Semi-) Edge-primality of Graphs P. 1-14
W.-C. Shiu, G.-C. Lau , S.-M. Lee
Abstract   |   Full-Text (PDF)  
XML A Third-degree B-spline Collocation Scheme for Solving a Class of the Nonlinear Lane–-Emden Type Equations P. 15-34
Z. Parsaeitabar, A. R. Nazemi
Abstract   |   Full-Text (PDF)  
XML Ordered Krasner Hyperrings P. 35-49
S. Omidi, B. Davvaz
Abstract   |   Full-Text (PDF)  
XML A Numerical Method For Solving Ricatti Differential Equations P. 51-71
M. Masjed-Jamei , A. H. Salehi Shayegan
Abstract   |   Full-Text (PDF)  
XML Common Zero Points of Two Finite Families of Maximal Monotone Operators via Proximal Point Algorithms P. 73-99
M. Alimohammady, M. Ramazannejad , Z. Bagheri, R. J. Shahkoohi
Abstract   |   Full-Text (PDF)  
XML On the $s^{th}$ Derivative of a Polynomial-II P. 101-109
A. Mir , Q.M. Dawood, B. Dar
Abstract   |   Full-Text (PDF)  
XML Sufficient Inequalities for Univalent Functions P. 111-116
R. Kargar , A. Ebadian, J. Sokol
Abstract   |   Full-Text (PDF)  
XML Egoroff Theorem for Operator-Valued Measures in Locally Convex Cones P. 117-125
D. Ayaseh , A. Ranjbari
Abstract   |   Full-Text (PDF)  
XML Order Almost Dunford-Pettis Operators on Banach Lattices P. 127-138
H. Ardakani , S. M. S. Modarres Mosadegh
Abstract   |   Full-Text (PDF)  
XML Left Annihilator of Identities Involving Generalized Derivations in Prime Rings P. 139-151
B. Dhara , K.G. Pradhan, Sh.K. Tiwari
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.062 seconds with 922 queries by yektaweb 3465